PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On second 2-descent and non-congruent numbers

Volume 170 / 2015

Yi Ouyang, Shenxing Zhang Acta Arithmetica 170 (2015), 343-360 MSC: Primary 11G05; Secondary 11D25. DOI: 10.4064/aa170-4-3

Abstract

We use the so-called second $2$-descent method to find several series of non-congruent numbers. We consider three different $2$-isogenies of the congruent elliptic curves and their duals, and find a necessary condition to estimate the size of the images of the $2$-Selmer groups in the Selmer groups of the isogeny.

Authors

  • Yi OuyangWu Wen-Tsun Key Laboratory of Mathematics
    School of Mathematical Sciences
    University of Science and Technology of China
    Hefei, Anhui 230026, China
    e-mail
  • Shenxing ZhangWu Wen-Tsun Key Laboratory of Mathematics
    School of Mathematical Sciences
    University of Science and Technology of China
    Hefei, Anhui 230026, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image